It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-18-2007, 03:30 PM   #1
Newbie
(female)
 
Join Date: Sep 2007
Location: St Helens
Posts: 1
Jade1807 HB User
Unhappy Problems.

So, I don't exactly know where to post this - I hope this is the right spot.

Eh...Well, just 2 days ago I visited the doctor's for this cold I've been having for several months now...He prescribed me Robaxin at 500 mgs for pain, and told me to come back in a week.

Well, I've started the medication and I've been getting worse. Really worse. I had went in for Infantago, and I was getting infections in some cuts I had on my leg for playing a game of football on the beach with my friends. I was also feeling really tired and getting a cough.

Now, my cough is worse. I've been coughing up fluids out of my lungs, I have a rash on my side that seems to keep getting bigger and a couple fever blisters on the roof of my mouth. I'm also extremely dehydrated and have been sucking down water as much as I possibly can.

This morning I developed a fever, and I'm not so sure what to do...Should I wait for the rest of the week? I've been stuck at home since this all started happening...And I'm not too sure what to do.

 
Old 09-19-2007, 08:09 AM   #2
Senior Veteran
(female)
 
Join Date: Sep 2004
Posts: 1,022
gardenandcats HB Usergardenandcats HB Usergardenandcats HB Usergardenandcats HB Usergardenandcats HB Usergardenandcats HB Usergardenandcats HB Usergardenandcats HB User
Re: Problems.

You need to go back to your doc or the Er.If you have a fever and all the other symptoms you have you sure sound like you need a antibiotic..

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Example of problems when increasing/decreasing Blood Pressure/Heart meds. Machaon High & Low Blood Pressure 21 08-26-2009 12:13 PM
Various problems.. not sure whats wrong. madness1 General Health 3 11-23-2007 10:51 AM
VRT problems Joni9921 Inner Ear Disorders 9 06-15-2007 07:29 PM
Quite a few problems veryworriedguy2 Men's Health 10 09-18-2006 04:14 PM
Dry eyes related to skin problems? purple2067 Eye & Vision 12 02-13-2006 08:20 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



ladybud (79), sjb (77), SnowBunny2020 (76), Titchou (70), JJ (53), janewhite1 (51), lenvegas (31), midwest1 (26), solofelix (20), quincy (20)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 10:18 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!